# SDR DALA1111439877

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD MOVEABLE FLAP VANE UPPER SURFACE HAS A DENT AT XF STA 85.5 REPAIRED IAW SRM 51-70-02.  PREPARED CORE, PLUGS AND DOUBLERS IAW SRM 51-70-02, PARA 10D, PG 43, CURED IAW SRM 51-70-02.  SEALED IAW SRM 51-70-02.  INSTALLED FASTENERS IAW SRM 51-70-02.
